# SDR SWIA971286

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- Engine: Pwa PW118
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR RED DISAGREEMENT LIGHT ON AFTER RETRACT.  CYCLED GEAR TWICE.  RETURNED TO PDX.  REPLACED RIGHT MAIN GEAR ACTUATOR PER MM 32-30-00.  LEAK CHECKS AND OPS CHECK GOOD.
